Healthdirect Free Australian health advice you can count on.

Medical problem? Call 1800 022 222. If you need urgent medical help, call triple zero immediately

healthdirect Australia is a free service where you can talk to a nurse or doctor who can help you know what to do.

beginning of content

Brand name: Sinus and Pain (Pharmacist Own) TM

Active ingredients: paracetamol + pseudoephedrine

On March 29, 2021 Sinus and Pain (Pharmacist Own) was not listed on the Australian Register of Therapeutic Goods (ARTG).

Healthdirect medicine data is refreshed once a month, see Data sources page. The medicine you searched for may have been added to the ARTG after this date.

Ask your pharmacist, doctor or health professional for advice, or search the ARTG.

Is this medicine available in Australia?

The ARTG is the register of all therapeutic goods that can be lawfully supplied in Australia. Sometimes a special provision is made to make available some medicines that are not listed in response to the needs of particular people or circumstances. To find out more check out the "Access to therapeutic goods not on the ARTG" section on the ARTG page.

Other medicines that contain: paracetamol + pseudoephedrine

Back to top back to top

Need more information?

These trusted information partners have more on this topic.

Top results

Sinus and nasal problems - MyDr.com.au

Most sinus problems are due to allergy, infection, or a foreign substance inhaled up the nose. Find out what products are available for sinus and nasal problems.

Read more on myDr website

Trigeminal neuralgia - MyDr.com.au

Trigeminal neuralgia is a disorder that causes episodes of intense facial pain. Find out about the causes, symptoms and treatments.

Read more on myDr website

Allergic reactions to aspirin and other pain killers - Australasian Society of Clinical Immunology and Allergy (ASCIA)

Aspirin has long been used to reduce pain from inflammation (redness and swelling) and injury, as well as fever. Although it was originally isolated from plants in the early 1800's, aspirin is now made synthetically. A number of similar synthetic non-steroidal anti-inflammatory drugs (NSAIDS) have also been introduced.

Read more on ASCIA – Australasian Society of Clinical Immunology and Allergy website

Headaches during pregnancy

Many women find that they experience headaches at various stages of their pregnancy.Find out what can help improve some of the symptoms.

Read more on Pregnancy, Birth & Baby website

Toothache: self-care - MyDr.com.au

Toothache is usually caused by dental decay. Find out what products are available for toothache.

Read more on myDr website

Colds - MyDr.com.au

A cold is an infection caused by a virus. It usually lasts two to three days and does not cause serious illness in healthy people. Find out what products are available for colds.

Read more on myDr website

Coughs, colds and sore throats - Choosing wisely

Antibiotics aren’t likely to help coughs, colds or sore throats. Download a factsheet about treating respiratory infections here.

Read more on Choosing Wisely Australia website

Common cold - MyDr.com.au

Common colds usually last about a week, and shouldn't cause serious illness in healthy people. Find out how to relieve cold symptoms and stop the spread.

Read more on myDr website

Ear infections in babies and children

Middle and outer ear infections are common in babies and young children, but there are ways you can manage your child's discomfort and help prevent infections.

Read more on Pregnancy, Birth & Baby website

Vasculitis disorders - Australasian Society of Clinical Immunology and Allergy (ASCIA)

Vasculitis disorders result from inflammation of blood vessels, are relatively rare and can affect people of all ages. Granulomatosis with polyangiitis (previously known as Wegener’s granulomatosis) is the most common form of vasculitis and affects around 5 in a million people.

Read more on ASCIA – Australasian Society of Clinical Immunology and Allergy website

Healthdirect 24hr 7 days a week hotline

24 hour health advice you can count on

1800 022 222

Government Accredited with over 140 information partners

We are a government-funded service, providing quality, approved health information and advice

Australian Government, health department logo ACT Government logo New South Wales government, health department logo Northen Territory Government logo Government of South Australia, health department logo Tasmanian government logo Government of Western Australia, health department logo